# SDR RAIA2009020600002

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 25,912 hours, 21,864 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5549 STL - NOSE WHEEL STEERING FAILED DURING INITIAL TO TAKEOFF ROLL.  PERFORMED LOW SPEED ABORTED TAKEOFF.  DURING TAXI BACK TO GATE IT'S IF TILLER IS RELEASED THE STEERING FAILS.  MAINTENANCE REMOVED AND REPLACED CONNECTOR ON 7 DEGREE PROX SWITCH IAW EMB 145 AMM PROCEDURE, OPS CHECK GOOD.
